# SDR ASAA2018061825133

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,338 hours, 12,193 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78442002 NR 1 ENGINE FAN BLADE LUBE , BLADES 4,5,6,8,11,13,15,18,19,AND 22 MISSING CU-NI BEYOND LIMITS. GROUNDED - YES. DEFECTIVE BLADES REPLACED PER T/C 78472002 ON NR 1 ENGINE.
